RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1968, Volume 3, Issue 6, Pages 657–662 (Mi mz6726)  

Defining relations of semigroups of all directed transformations of an ordered finite set

E. S. Lyapin

A. I. Herzen Leningrad State Pedagogical University

Abstract: The semigroup $\mathfrak A$ of all transformations $X$ of a finite (partially) ordered set $\Omega$, such that $\alpha\le X\alpha$ for all $\alpha\in\Omega$, is considered. All possible generating sets of a $\Omega$ are elucidated. Only one of those sets is irreducible. A system of defining relations is found for that generating set.

Full text: PDF file (454 kB)

English version:
Mathematical Notes, 1968, 3:6, 419–422

Bibliographic databases:

UDC: 512.2
Received: 24.07.1967

Citation: E. S. Lyapin, “Defining relations of semigroups of all directed transformations of an ordered finite set”, Mat. Zametki, 3:6 (1968), 657–662; Math. Notes, 3:6 (1968), 419–422

Citation in format AMSBIB
\Bibitem{Lya68}
\by E.~S.~Lyapin
\paper Defining relations of semigroups of all directed transformations of an~ordered finite set
\jour Mat. Zametki
\yr 1968
\vol 3
\issue 6
\pages 657--662
\mathnet{http://mi.mathnet.ru/mz6726}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=230666}
\zmath{https://zbmath.org/?q=an:0195.31401|0167.01802}
\transl
\jour Math. Notes
\yr 1968
\vol 3
\issue 6
\pages 419--422
\crossref{https://doi.org/10.1007/BF01110599}


Linking options:
  • http://mi.mathnet.ru/eng/mz6726
  • http://mi.mathnet.ru/eng/mz/v3/i6/p657

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:212
    Full text:89
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020